A MATLAB method of lines template for transport equations

There are no files associated with this record.

Title A MATLAB method of lines template for transport equations
Author Lee, Hock Seng; Matthews, Christopher John; Braddock, Roger David; Sander, G. C.; Gandola, Franck
Editor A. Jakeman
Year Published 2004
Publisher Elsevier
Citation Environmental Modelling and Software, Vol. 19, pp. 603-614
Peer Reviewed Yes
Published Yes
Publisher URI http://www.sciencedirect.com/science/journal/13648152
Alternative URI http://dx.doi.org/10.1016/j.envsoft.2003.08.017
Copyright Statement Copyright 2004 Elsevier : Reproduced in accordance with the copyright policy of the publisher : This journal is available online - use hypertext links.
Faculty Faculty of Environmental Sciences
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice